# SDR A6WA200940335

- Difficulty date: June 16, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 13,542 hours, 12,578 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP AT FS 484.00, LBL 27.00, WL 72.00 IS CRACKED.  CLIP AT FS 484.00, LBL 27.00, WL 72.00.  REPLACED IAW SRM 51-42-20.  (K)
